Share:


On solvability of boundary value problem for asymmetric differential equation depending on x ′

Abstract

We state the conditions of geometrical nature which guarantee the existence of a solution to the boundary value problem x ′′ + 2δx  + λf (x + ) − µg(x ) = h(t, x, x  ), x(0) = 0 = x(1) with a damping term 2δx  and nonnegative parameters λ, µ, provided that f (x +) − g(x ) is a sector-bounded nonlinearity.

Keyword : asymmetric differential equation, Fučík type spectrum, comparison, angular functions, Dirichlet boundary value problem

How to Cite
Gritsans, A., & Sadyrbaev, F. (2013). On solvability of boundary value problem for asymmetric differential equation depending on x ′. Mathematical Modelling and Analysis, 18(2), 176-190. https://doi.org/10.3846/13926292.2013.779943
Published in Issue
Apr 1, 2013
Abstract Views
276
PDF Downloads
139
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.